# SDR FDEA201201160199

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N5520
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM, LEFT SIDE ATTACHED SUPPORT ANGLE UPPER SKIN CORRODED AT BS 760.  R & R INBD CHORD CREASE BEAM IAW SRM 53-30-13N AND DWG 143N5520 FROM STA 760 TO STA 900.   MAJOR REPAIR.
